Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 1.
Chadha, Jagjit S., Nolan, Charles (2007) Optimal simple rules for the conduct of monetary and fiscal policy. Journal of Macroeconomics, 29 (4). pp. 665-689. ISSN 0164-0704. (doi:10.1016/j.jmacro.2005.01.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:2753)
This list was generated on Tue Sep 26 02:01:58 2023 BST.